Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on ortho tri-cyclen for the past two years now and for some reason, this month, I've starting experiencing heavy menstraul periods for days at a time. My last menstrual cycle was two weeks ago, and for the past six days, I've had a heavy period so bad, I'm going through pads like rolls of tissue in 2-3 hours. Also, I am experiencing just about every sympton on the back of the birth control package. I'm nausated, dizzy, and tired all the time. What's going on? Please help!

Loading...

Since ortho tri-cyclen is a contraceptive pill and bleeding between periods and heavy periods can be the result of the contraceptive pill quite often, I assume this is what is going on. Nausea and dizziness can also be side effects of the birth control pill, but I am not sure if fatigue can. 

I think your body might not agree with this contraceptive and you may want to try another form of contraception. The Paragard coil is free of hormones and incredibly reliable, but it is also known to cause heavy periods in some people. You could also try a progestogen only pill instead. 

Reply

Loading...